# SDR SWAA2025082792728

- Difficulty date: July 18, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET ANGLE LOCATED BS 500I AT LEVEL STR 19R AT FWD CARGO COMPARTMENT.  REPLACED GUSSET ANGLE AND FASTENERS LOCATED BS 500I AT LEVEL STR 19R AT FWD CARGO COMPARTMENT. IAW  SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG143A7902 SHEET 256 REV B.
